Alert archive / Mississippi / Flash Flood Warnings in 2025

Flash Flood Warning 3, NWS New Orleans, LA

March 15, 2025Saint Tammany Parish, Louisiana; 4 counties in Mississippi

NWS New Orleans, LA issued this flash flood warning at Mar 15, 2025, 5:31 PM CDT for Saint Tammany Parish, Louisiana; 4 counties in Mississippi. It was in force for 15 days. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2025, 5:31 PM CDT (22:31 UTC)
Expired
Mar 30, 2025, 4:15 PM CDT
In force
15 days
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Saint Tammany Parish, LA, Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS

The radar

The Hammond radar (KHDC), 73 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.5 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2106 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
2.9
Supercell composite
14.6

Open this sounding in Storm Lab

The text

As transmitted.

417 
WGUS54 KLIX 152231
FFWLIX
LAC103-MSC045-109-160130-
/O.NEW.KLIX.FF.W.0003.250315T2231Z-250316T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
531 PM CDT Sat Mar 15 2025

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  Southeastern St. Tammany Parish in southeastern Louisiana...
  Hancock County in southern Mississippi...
  Southern Pearl River County in southern Mississippi...

* Until 830 PM CDT.

* At 531 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1.5 to 2.5 inches in 1 
  hour. Additional rainfall amounts of 1 to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Slidell, Picayune, Pearl River, Stennis Space Center, Pearlington, 
  Kiln, Mcneil, Lacombe and Slidell Airport.

This includes the following Interstates...
	Interstate 10 in Mississippi between mile markers 1 and 10.
	Interstate 10 in Louisiana between mile markers 261 and 273.
	Interstate 59 in Mississippi between mile markers 1 and 18.
	Interstate 12 between mile markers 74 and 84.
	Interstate 59 in Louisiana between mile markers 1 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3070 8975 3069 8934 3064 8934 3018 8951
      3019 8953 3018 8953 3017 8957 3018 8958
      3018 8959 3018 8961 3023 8985 3025 8987
      3026 8989 3025 8993 3027 8999 3036 8993

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR

$$

JL
7 follow-up statements
119 
WGUS74 KLIX 160005
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
705 PM CDT Sat Mar 15 2025

LAC103-MSC045-109-160015-
/O.CAN.KLIX.FF.W.0003.000000T0000Z-250316T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Tammany LA-Hancock MS-Pearl River MS-
705 PM CDT Sat Mar 15 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN ST. TAMMANY 
PARISH AND HANCOCK AND SOUTHERN PEARL RIVER COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3070 8975 3069 8934 3064 8934 3018 8951
      3019 8953 3018 8953 3017 8957 3018 8958
      3018 8959 3018 8961 3023 8985 3025 8987
      3026 8989 3025 8993 3027 8999 3036 8993

$$

JL
704 
WGUS54 KLIX 301511
FFWLIX
MSC047-059-301815-
/O.NEW.KLIX.FF.W.0003.250330T1511Z-250330T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
1011 AM CDT Sun Mar 30 2025

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  Northeastern Harrison County in southern Mississippi...
  Northern Jackson County in southern Mississippi...

* Until 115 PM CDT.

* At 1011 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Vancleave, Wade, Latimer and Hurley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads. 
Most flood deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3063 8895 3068 8889 3068 8888 3069 8888
      3073 8883 3074 8848 3062 8849 3056 8879
      3052 8895

FLASH FLOOD...RADAR INDICATED

$$

DM
634 
WGUS74 KLIX 301608
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
1108 AM CDT Sun Mar 30 2025

MSC047-301618-
/O.CAN.KLIX.FF.W.0003.000000T0000Z-250330T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison MS-
1108 AM CDT Sun Mar 30 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN HARRISON 
COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 3071 8885 3073 8883 3074 8849 3062 8857
      3059 8876 3060 8885 3064 8887 3069 8886

$$

MSC059-301815-
/O.CON.KLIX.FF.W.0003.000000T0000Z-250330T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jackson MS-
1108 AM CDT Sun Mar 30 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT THIS 
AFTERNOON FOR NORTHWESTERN JACKSON COUNTY...

At 1108 AM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 4 and 6 inches of rain 
have fallen. Additional rainfall amounts of 1 to 3 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Vancleave and Wade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3071 8885 3073 8883 3074 8849 3062 8857
      3059 8876 3060 8885 3064 8887 3069 8886

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

DM
480 
WGUS54 KLIX 301809
FFWLIX
MSC059-301915-
/O.EXT.KLIX.FF.W.0003.000000T0000Z-250330T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
109 PM CDT Sun Mar 30 2025

The National Weather Service in New Orleans has extended the

* Flash Flood Warning for...
  Northwestern Jackson County in southern Mississippi...

* Until 215 PM CDT.

* At 109 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 6 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Vancleave and Wade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3071 8885 3073 8883 3074 8849 3062 8857
      3059 8876 3060 8885 3064 8887 3069 8886

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MSW
876 
WGUS54 KLIX 301857
FFWLIX
MSC059-302015-
/O.EXT.KLIX.FF.W.0003.000000T0000Z-250330T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
157 PM CDT Sun Mar 30 2025

...FLASH FLOOD EMERGENCY FOR NORTHERN JACKSON COUNTY NEAR WADE AND 
NORTH OF VANCLEAVE...

The National Weather Service in New Orleans has extended the

* Flash Flood Warning for...
  Northwestern Jackson County in southern Mississippi...

* Until 315 PM CDT.

* At 157 PM CDT, Emergency management reported roads impassable in 
  northern Jackson County. Between 5 and 7 inches of rain have 
  fallen. Additional rainfall amounts of 2 to 3 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  This is a FLASH FLOOD EMERGENCY for Northern Jackson County near 
  wade and north of Vancleave. This is a PARTICULARLY DANGEROUS 
  SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Emergency management reported.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Vancleave and Wade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3071 8885 3073 8883 3074 8849 3062 8857
      3059 8876 3060 8885 3064 8887 3069 8886

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

MSW
509 
WGUS54 KLIX 301945
FFWLIX
MSC059-302115-
/O.EXT.KLIX.FF.W.0003.000000T0000Z-250330T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
245 PM CDT Sun Mar 30 2025

...FLASH FLOOD EMERGENCY FOR NORTHERN JACKSON COUNTY NEAR WADE AND 
NORTH OF VANCLEAVE...

The National Weather Service in New Orleans has extended the

* Flash Flood Warning for...
  Northwestern Jackson County in southern Mississippi...

* Until 415 PM CDT.

* At 245 PM CDT, Emergency Management reported numerous impassable 
  roads and significant ongoing flooding. Between 5 and 7 inches of 
  rain have fallen. Additional rainfall amounts of 2 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  This is a FLASH FLOOD EMERGENCY for Northern Jackson County near 
  wade and north of Vancleave. This is a PARTICULARLY DANGEROUS 
  SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Emergency management reported.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Vancleave and Wade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3071 8885 3073 8883 3074 8849 3062 8857
      3059 8876 3060 8885 3064 8887 3069 8886

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

MSW
980 
WGUS74 KLIX 302041
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
341 PM CDT Sun Mar 30 2025

MSC059-302115-
/O.CON.KLIX.FF.W.0003.000000T0000Z-250330T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jackson MS-
341 PM CDT Sun Mar 30 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT THIS 
AFTERNOON FOR NORTHWESTERN JACKSON COUNTY...

At 341 PM CDT, Emergency Management reported significant flooding 
ongoing and social media videos from public also report numerous 
roads impassable and cars stranded. Between 5 and 7 inches of rain 
have fallen. Additional rainfall amounts of 2 to 3 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Vancleave and Wade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3071 8885 3073 8883 3074 8849 3062 8857
      3059 8876 3060 8885 3064 8887 3069 8886

FLASH FLOOD...OBSERVED

$$

MSW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 15, 4:05 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Mar 15, 4:05 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
405 PM CDT Sat Mar 15 2025

...New SHORT TERM, LONG TERM, AVIATION, MARINE...

.SHORT TERM...
(This evening through Sunday night)
Issued at 329 PM CDT Sat Mar 15 2025

Gradient southerly flow and falling pressures has prompted the
issuance of a High Wind Warning for the South Shore and a Wind
Advisory elsewhere through this evening.

Tornado Watch 45 remains in effect until 23Z although the threat
has diminished from earlier as the cell structures have mostly
aligned into a mostly multicellular mode as opposed to the more
discrete nature of earlier tornadic cells. Still may do a last
minute local extension for counties further east. Thermodynamic
and kinematic profiles are still favorable for severe storms
through 01-02Z this evening. The cold front is just behind the
back edge of the rain shield and will continue to advance quickly
eastward. The front should be cleared of the entire CWA by 03Z.
Increasing subsidence and drying will work in from west to east as
impressive dry-slotting works in from the west. Drier and cooler
conditions will persist through the remainder of the short-term
period. Will likely see some upper 30s across the northern areas
Sun night with widespread 40s elsewhere.

&&

.LONG TERM...
(Monday through Friday night)
Issued at 329 PM CDT Sat Mar 15 2025

Dry and tranquil conditions will persist through Wed morning.
Moderating temps are expected by Tue as return flow develops.
This warming trend will continue into Wed in advance of the next
cold front by late Wed. Limited moisture return in advance of this
next front will keep POPs in the slight chance to chance range.
QPF amounts look to be less than one-quarter of an inch. This
second front looks to be slightly stronger than the one coming
through this evening. Will likely see below normal temps behind
this front with even more overnight lows in the 30s expected by
Fri morning.

&&

.AVIATION...
(18Z TAFS)
Issued at 329 PM CDT Sat Mar 15 2025

Strong southerly gradient winds due to falling pressures and a LLJ
of 50-60 kt will prevail ahead of the line of storms. Brief
surface gusts to 40-45 kt will occur. Mainly MVFR ceilings are
expected along and ahead of the developing convection which
currently extends just east of a KMCB to KBTR line. Brief IFR
conditions will be possible within the showers and thunderstorms
as they move eastward this afternoon and early this evening. The
line of storms will clear the entire area by 02Z this evening.
Adjusted the convective timing similar to the last few HRRR runs
for all the TAF sites. Rapid drying due to a dry slot on the back
side of this synoptic system will promote clearing skies later
this afternoon and into tonight from west to east. As a result,
will go with VFR conditions developing quickly once the rain ends.

&&

.MARINE...
Issued at 329 PM CDT Sat Mar 15 2025

Gradient southerly flow has prompted a Gale Warning for the Lakes
as well as most of the coastal water this evening. Consistent
wind gusts to 40-50 kts will persist for the next several hours.
This will transition to an SCA as the convective band and front
push quickly through. Large seas over 10 feet will prevail for
most of the night for the offshore waters. A gradual subsidence
of seas and weakening of the gradient W/NW flow will occur later
tonight with that trend continuing on Monday. SCA conditions will
likely end by Mon evening over the offshore waters as high
pressure continues to settle into the area. May have some brief
SCA conditions on Wed ahead of the next front. Strong PGF and CAA
behind this second front will produce widespread SCA conditions
by Wed night into Thu as strong high pressure builds southward
into the coastal waters.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  50  68  39  71 /  10   0   0   0
BTR  52  70  42  73 /   0   0   0   0
ASD  56  73  42  73 /  10   0   0   0
MSY  57  71  51  70 /   0   0   0   0
GPT  56  71  45  70 /  50   0   0   0
PQL  56  76  42  71 /  50   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 PM CDT this evening for LAZ034-035-037-039-
     046>048-056>058-065>067-071-079>086.

     High Wind Warning until 7 PM CDT this evening for LAZ059-060-064-
     068>070-076>078-087>090.

GM...Gale Warning until 7 PM CDT this evening for GMZ530-532-534-536-
     538-550-552-555-557-570-572-575-577.

     Small Craft Advisory from 7 PM this evening to 1 AM CDT Sunday
     for GMZ530-532-534-536-538.

     Small Craft Advisory from 7 PM this evening to 7 AM CDT Sunday
     for GMZ550-552-555-557.

     Small Craft Advisory from 7 PM this evening to 7 PM CDT Sunday
     for GMZ570-572-575-577.

MS...Wind Advisory until 7 PM CDT this evening for MSZ068-070-071-077-
     083>085-087-088.

     High Wind Warning until 7 PM CDT this evening for MSZ086.

     Coastal Flood Advisory until 1 AM CDT Sunday for MSZ086>088.

GM...Gale Warning until 7 PM CDT this evening for GMZ532-534-536-538-
     550-552-555-557-570-572-575-577.

     Small Craft Advisory from 7 PM this evening to 1 AM CDT Sunday
     for GMZ532-534-536-538.

     Small Craft Advisory from 7 PM this evening to 7 AM CDT Sunday
     for GMZ552-555-557.

     Small Craft Advisory from 7 PM this evening to 7 PM CDT Sunday
     for GMZ572-575-577.

&&

SHORT TERM...MB
LONG TERM....MB
AVIATION...MB
MARINE...MB

In the hours before

Local storm report, Mar 15, 3:20 PM CDT, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
320 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     Tornado          2 NNE Salem             31.25N 90.10W
03/15/2025                   Walthall           MS   Public

            Damage to sheds, outbuildings and trees.
            Likely tornado. Time estimated.

&&

LNN
Local storm report, Mar 15, 4:39 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
439 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     Tornado          3 WNW Tylertown         31.13N 90.19W
03/15/2025                   Walthall           MS   Public

            Extensive damage; likely tornado.

&&

LNN
Local storm report, Mar 15, 4:40 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
440 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     Hail             3 WSW Kenner            29.97N 90.30W
03/15/2025  M1.00 Inch       St. Charles        LA   Public

            Quarter size hail.

&&

LNN
Local storm report, Mar 15, 5:07 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
507 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     Hail             1 WNW Kenner            29.99N 90.27W
03/15/2025  E1.00 Inch       Jefferson          LA   Public

&&

LNN
Local storm report, Mar 15, 5:08 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
508 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     Marine Tstm Wind 12 SSW Mandeville       30.20N 90.12W
03/15/2025  M58 MPH          GMZ530             LA   Mesonet

            Mesonet station XPTN Pontchartrain Causeway.

&&
Local storm report, Mar 15, 5:09 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
509 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     Non-Tstm Wnd Gst 2 WNW Gretna            29.92N 90.08W
03/15/2025  M65 MPH          Orleans            LA   Mesonet

            Mesonet station 1972W Harbor Police
            Headquarters.

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 11:00 AM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena60 min
Mar 15, 11:59 AM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa, Washington46 min
Mar 15, 12:10 PM CDTTornado WarningLIXSaint Helena, Tangipahoa, Washington50 min
Mar 15, 1:00 PM CDTTornado WarningLIXTangipahoa, Washington31 min
Mar 15, 1:08 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Iberville, Pointe Coupee, West Feliciana52 min
Mar 15, 1:12 PM CDTAreal Flood AdvisoryLIXEast Baton Rouge, Saint Tammany, West Baton Rouge15 days
Mar 15, 1:43 PM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington47 min
Mar 15, 1:46 PM CDTTornado WarningLIXSaint Helena, Tangipahoa44 min
Mar 15, 2:10 PM CDTFlash Flood Warning EmergencyLIXEast Baton Rouge, West Baton Rouge14 days
Mar 15, 3:27 PM CDTHigh Wind WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Tammany4 hr
Mar 15, 4:05 PM CDTSpecial Marine WarningLIX25 min
Mar 15, 4:17 PM CDTTornado WarningLIXSaint Tammany28 min
Mar 15, 4:22 PM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Saint Charles, Saint John the Baptist53 min
Mar 15, 4:27 PM CDTTornado WarningLIXSaint Tammany, Washington12 min
Mar 15, 4:36 PM CDTSpecial Marine WarningLIX54 min
Mar 15, 4:51 PM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Saint Charles, Saint John the Baptist62 min
Mar 15, 5:09 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington51 min
Mar 15, 5:20 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles72 min
Mar 15, 5:32 PM CDTSevere Thunderstorm WarningLIXOrleans, Saint Tammany43 min
Mar 15, 5:52 PM CDTFlash Flood Warning EmergencyLIXJefferson, Orleans15 days
Mar 15, 6:18 PM CDTSpecial Weather StatementLIXOrleans57 min
Mar 15, 10:26 AM CDTSevere Thunderstorm WarningLIXAmite, Wilkinson49 min
Mar 15, 10:35 AM CDTTornado WarningLIXAmite, Wilkinson29 min
Mar 15, 12:38 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatLIXPike, Walthall26 min
Mar 15, 1:14 PM CDTSevere Thunderstorm WarningLIXAmite, Wilkinson40 min
Mar 15, 1:23 PM CDTTornado WarningLIXWalthall23 min
Mar 15, 6:25 PM CDTSpecial Weather StatementLIXJackson20 min
Mar 15, 6:39 PM CDTSevere Thunderstorm WarningLIXJackson21 min

Nearby

Flash Flood Warnings in Mississippi, 2025Flash Flood Warnings in Louisiana, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.